Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
Academic Journal

Asymptotic expansions for large closed and loss queueing networks

Subjects: Asymptotic expansions; Partition function; Loss networks

  • Source: Mathematical Problems in Engineering, Vol 8, Iss 4-5, Pp 323-348 (2002)

Record details

×
Academic Journal

Asymptotic expansions for large closed and loss queueing networks

Subjects: Asymptotic expansions; Partition function; Loss networks

  • Source: Mathematical Problems in Engineering, Vol 8, Iss 4-5, Pp 323-348 (2002)

Record details

×
  • 1-5 of  5 results for ""TA1-2040""